Access count of this item: 70

Files in This Item:
File Description SizeFormat 
0329-8.pdf291.86 kBAdobe PDFView/Open
Title: 非線型応答問題におけるいくつかの積分公式の安定性 (有限要素法の基礎理論 III)
Authors: 三好, 哲彦  KAKEN_name
Author's alias: MIYOSHI, TETSUHIKO
Issue Date: Aug-1978
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 329
Start page: 113
End page: 120
Appears in Collections:Fundamental Theory of Finite Element Method 3

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.